Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 49, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 12, 2014, 5:18 PM CDT for 4 counties in Iowa. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2014, 5:18 PM CDT (22:18 UTC)
- Expired
- May 12, 2014, 6:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Henry County, IA, Louisa County, IA, Muscatine County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 72 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 5:55 PM CDT | HAIL 1 | 2 N Wapello, IA | FEW LARGE STONES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 1:00 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 850 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
530
WUUS53 KDVN 122218
SVRDVN
IAC087-115-139-183-122300-
/O.NEW.KDVN.SV.W.0049.140512T2218Z-140512T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
518 PM CDT MON MAY 12 2014
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HENRY COUNTY IN SOUTHEAST IOWA...
LOUISA COUNTY IN SOUTHEAST IOWA...
SOUTHWESTERN MUSCATINE COUNTY IN EAST CENTRAL IOWA...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEAST IOWA...
* UNTIL 600 PM CDT
* AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINFIELD...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLUMBUS JUNCTION...WAPELLO...AINSWORTH...MORNING SUN...COTTER...
COLUMBUS CITY...CONESVILLE...GRANDVIEW...LETTS...FRUITLAND...
CAIRO...FREDONIA...CRANSTON...MUSCATINE MUNICIPAL AIRPORT AND
ARDON.
OTHER LOCATIONS AFFECTED INCLUDE LOUISA COUNTY FAIRGROUNDS...VIRGINIA
GROVE RECREATION AREA AND FLAMING PRAIRIE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4151 9119 4128 9109 4126 9111 4124 9111
4111 9118 4107 9134 4108 9137 4106 9137
4106 9140 4127 9159
TIME...MOT...LOC 2219Z 224DEG 31KT 4116 9143
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
SHEETS2 follow-up statements
569
WWUS53 KDVN 122235
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
535 PM CDT MON MAY 12 2014
IAC087-183-122245-
/O.CAN.KDVN.SV.W.0049.000000T0000Z-140512T2300Z/
WASHINGTON IA-HENRY IA-
535 PM CDT MON MAY 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENRY AND
SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS THE WARNED AREA.
LAT...LON 4139 9139 4151 9119 4127 9109 4126 9111
4123 9111 4111 9118 4107 9131 4108 9133
4112 9137 4116 9137 4116 9138 4125 9140
TIME...MOT...LOC 2235Z 236DEG 29KT 4120 9129
$$
IAC115-139-122300-
/O.CON.KDVN.SV.W.0049.000000T0000Z-140512T2300Z/
MUSCATINE IA-LOUISA IA-
535 PM CDT MON MAY 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LOUISA
AND SOUTHWESTERN MUSCATINE COUNTIES UNTIL 600 PM CDT...
AT 531 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF COLUMBUS CITY...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAPELLO...CONESVILLE...LETTS...GRANDVIEW...FRUITLAND...FREDONIA...
CRANSTON...ARDON AND MUSCATINE MUNICIPAL AIRPORT.
OTHER LOCATIONS AFFECTED INCLUDE LOUISA COUNTY FAIRGROUNDS...VIRGINIA
GROVE RECREATION AREA AND FLAMING PRAIRIE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4139 9139 4151 9119 4127 9109 4126 9111
4123 9111 4111 9118 4107 9131 4108 9133
4112 9137 4116 9137 4116 9138 4125 9140
TIME...MOT...LOC 2235Z 236DEG 29KT 4120 9129
HAIL...1.00IN
WIND...60MPH
$$
SHEETS682
WWUS53 KDVN 122257
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
557 PM CDT MON MAY 12 2014
IAC115-139-122305-
/O.EXP.KDVN.SV.W.0049.000000T0000Z-140512T2300Z/
MUSCATINE IA-LOUISA IA-
557 PM CDT MON MAY 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOUISA AND
SOUTHWESTERN MUSCATINE COUNTIES WILL EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
ADDITIONAL STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM CDT.
LAT...LON 4139 9139 4151 9119 4127 9109 4126 9111
4123 9111 4111 9118 4107 9131 4108 9133
4112 9137 4116 9137 4116 9138 4125 9140
TIME...MOT...LOC 2255Z 236DEG 29KT 4129 9111
$$
SHEETSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:27 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 12, 3:27 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 327 PM CDT MON MAY 12 2014 .SYNOPSIS... ISSUED AT 325 PM CDT MON MAY 12 2014 12Z UA ANALYSIS HAS AN 850MB LOW IN NORTHERN MINNESOTA WITH ANOTHER IN SOUTHEAST NEBRASKA. A STRONG 850MB COLD FRONT RAN SOUTH FROM THE NEBRASKA LOW INTO SOUTHEAST NEW MEXICO. A STRONG LLJ RAN FROM THE GULF COAST INTO THE WESTERN GREAT LAKES BRINGING VERY MOIST AIR AHEAD OF THE 850MB COLD FRONT. SATELLITE/RADAR TRENDS THROUGH MID AFTERNOON SHOW THINNING OF THE HIGH CLOUDS FOR AREAS GENERALLY ALONG/EAST OF THE MISSISSIPPI RIVER. RADAR HAS STORMS SLOWLY BECOMING MORE NUMEROUS ALONG AND JUST AHEAD OF THE COLD FRONT. 18Z SFC ANALYSIS HAS LOWS WEST OF KFOD AND NORTHEAST OF KSTJ. THE MAIN COLD FRONT CONNECTED THE TWO LOWS AND THEN RAN SOUTH INTO EASTERN OKLAHOMA. DEW POINTS AHEAD OF THE COLD FRONT WERE IN THE 60S WITH 30S AND 40S ACROSS MUCH OF THE PLAINS. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 325 PM CDT MON MAY 12 2014 BASED ON RADAR TRENDS THE PAST FEW HOURS...THE MAIN LINE OF STORMS NEAR THE COLD FRONT WILL SLOWLY BECOME MORE WIDESPREAD THROUGH SUNSET AND SLOWLY MOVE EAST. AHEAD OF THESE STORMS ISOLATED TO SCATTERED CONVECTION WILL SLOWLY DEVELOP THROUGH SUNSET. IF INDIVIDUALS STORMS CAN EVOLVE INTO AN ORGANIZED LINE...THE POTENTIAL FOR SEVERE STORMS WOULD INCREASE. A BAND OF SHOWERS AND THUNDERSTORMS WILL MOVE EAST ACROSS THE AREA DURING THE EVENING. DUE TO THE HIGH MOISTURE LEVELS IN THE ATMOSPHERE...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE UNTIL THE COLD FRONT MOVES THROUGH THE AREA. AFTER MIDNIGHT...THE SHOWERS AND THUNDERSTORMS WILL SLOWLY EXIT THE EASTERN HALF OF THE AREA WHILE SHOWERS PERSIST ELSEWHERE. BY SUNRISE RAIN IS EXPECTED TO END ACROSS THE FAR WESTERN AREAS. ON TUESDAY...SHOWERS WILL END FROM WEST TO EAST DURING THE MORNING WITH MOST OF THE AREA DRY TUESDAY AFTERNOON. TEMPERATURES TUESDAY WILL BE AROUND 10 DEGREES BELOW NORMAL. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 325 PM CDT MON MAY 12 2014 DRY CONDITIONS WILL BE SEEN ACROSS THE TUESDAY NIGHT AS HIGH PRESSURE PUSHES INTO THE AREA. ATTENTION THEN TURNS TO THE SYSTEM MOVING OUT OF THE SOUTHERN PLAINS. WEDNESDAY THROUGH THURSDAY THE NEXT STORM SYSTEM MOVES NORTHEAST FROM THE SOUTHERN PLAINS AND INTO THE OHIO VALLEY. DRY CONDITIONS SHOULD BE SEEN ACROSS THE AREA WEDNESDAY MORNING WITH SHOWERS DEVELOPING IN THE AFTERNOON. THE SHOWERS WILL SLOWLY INCREASE IN AREAL COVERAGE WEDNESDAY NIGHT AND THURSDAY AS THE STORM SYSTEM MOVES INTO THE EASTERN GREAT LAKES. TEMPERATURES WEDNESDAY THROUGH THURSDAY WILL AVERAGE WELL BELOW NORMAL FOR MID MAY. THURSDAY NIGHT ON... THE MODELS CONTINUE TO AGREE THAT ABNORMALLY COOL CONDITIONS WILL BE SEEN ACROSS THE AREA THROUGH SATURDAY WITH TEMPERATURES MODERATING BACK TOWARD NORMAL BY EARLY NEXT WEEK. THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS FOR THURSDAY NIGHT AND FRIDAY AS DISTURBANCES CONTINUE TO ROTATE AROUND THE UPPER LOW OVER THE GREAT LAKES. FRIDAY NIGHT AND SATURDAY MAINLY DRY CONDITIONS ARE EXPECTED ACROSS THE AREA AS HIGH PRESSURE MOVES THROUGH THE MIDWEST. IF WINDS BECOME LIGHT ENOUGH AND SKIES CLEAR FRIDAY NIGHT...THERE IS A POTENTIAL FOR FROST. SATURDAY NIGHT THROUGH MONDAY THE MODEL CONSENSUS HAS MAINLY DRY CONDITIONS ACROSS THE AREA AS THE HIGH MOVES INTO THE EASTERN GREAT LAKES AND WEAK SOUTHERLY FLOW DEVELOPS. SEVERAL OF THE GLOBAL MODELS HAVE WEAK DISTURBANCES MOVING THROUGH IN THE FLOW ALOFT. IF SUFFICIENT MOISTURE IS AVAILABLE...ISOLATED SHOWERS CANNOT BE RULED OUT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1232 PM CDT MON MAY 12 2014 VERY MOIST ENVIRONMENT ALONG WITH SURFACE HEATING AND APPROACHING COLD FRONT WILL COMBINE FOR INCREASING COVERAGE OF SHOWERS AND STORMS ACROSS THE AREA THIS AFTERNOON/EVENING. COPIOUS MOISTURE SHOULD RESULT IN MVFR TO IFR CONDITIONS WITH THE STORMS... WITH RISK OF A FEW STRONG TO SEVERE STORMS WITH GUSTY WINDS AND HAIL. COLD FRONT IS EXPECTED TO PASS THROUGH THIS EVENING AND EXIT BY EARLY OVERNIGHT BRINGING END TO PRECIPITATION. IN THE WAKE OF THE FRONT ANTICIPATE LOW CLOUDS WITH MVFR TO IFR CIGS AND GUSTY WESTERLY WINDS. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...08 AVIATION...05
Hazardous weather outlook, May 12, 3:38 AM CDT, 13 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 338 AM CDT MON MAY 12 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-130845- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 338 AM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING HOURS AS A COLD FRONT PUSHES EAST ACROSS IOWA. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE WITH ANY DISCRETE SUPERCELLS THAT FORM AHEAD OF THE FRONT. THE MISSISSIPPI RIVER IS EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. GROSS/DLF
In the hours before
Special weather statement, May 12, 4:19 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 419 PM CDT MON MAY 12 2014 IAZ051-063-064-076-077-122145- BENTON-IOWA-JOHNSON-KEOKUK-WASHINGTON- 419 PM CDT MON MAY 12 2014 ...THUNDERSTORM WITH STRONG WINDS... AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WILLIAMSBURG...OR 11 MILES SOUTH OF MARENGO...MOVING NORTHEAST AT 40 MPH. * THE THUNDERSTORM WILL BE NEAR... CONROY AND 8 MILES SOUTHEAST OF MARENGO AROUND 425 PM CDT... AMANA AND 6 MILES NORTHWEST OF OXFORD AROUND 435 PM CDT... WIND GUSTS OF 40 TO 50 MPH...PEA SIZE HAIL AND HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4193 9197 4159 9162 4146 9211 4166 9227 TIME...MOT...LOC 2118Z 225DEG 36KT 4167 9203
Local storm report, May 12, 4:28 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
428 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND GST BIRMINGHAM 40.88N 91.95W
05/12/2014 E60 MPH VAN BUREN IA LAW ENFORCEMENT
ZERO VISIBILITY IN HEAVY RAIN ALSO.
&&Local storm report, May 12, 5:09 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
509 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL NORTH LIBERTY 41.74N 91.61W
05/12/2014 E0.75 INCH JOHNSON IA PUBLIC
DIME SIZE HAIL RELAYED BY WEATHERNATION MEDIA
&&
ERVINSpecial weather statement, May 12, 5:11 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 511 PM CDT MON MAY 12 2014 IAZ052-053-064-065-122245- CEDAR-JOHNSON-JONES-LINN- 511 PM CDT MON MAY 12 2014 ...SMALL HAIL AND GUSTY WINDS... AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SOLON...OR 11 MILES NORTH OF IOWA CITY... MOVING EAST AT 35 MPH. * THE THUNDERSTORM WILL BE NEAR... LISBON AND 6 MILES SOUTH OF MOUNT VERNON AROUND 520 PM CDT... MECHANICSVILLE AROUND 530 PM CDT... 8 MILES SOUTH OF MORLEY AND 9 MILES NORTH OF TIPTON AROUND 535 PM CDT... PEA TO DIME SIZE HAIL...GUSTY WINDS OF 35 TO 50 MPH AND BRIEF HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. LAT...LON 4205 9126 4178 9109 4170 9156 4186 9164 TIME...MOT...LOC 2211Z 252DEG 31KT 4183 9147
Local storm report, May 12, 5:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
513 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 1 E OLDS 41.13N 91.53W
05/12/2014 M1.00 INCH HENRY IA TRAINED SPOTTER
ALSO HAD GUSTY WINDS.
&&
ERVINLocal storm report, May 12, 5:17 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
517 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 3 S CRAWFORDSVILLE 41.17N 91.54W
05/12/2014 E1.00 INCH WASHINGTON IA LAW ENFORCEMENT
UP TO SIZE OF QUARTERS. NEAR HENRY COUNTY LINE.
&&
BILLNThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 11:46 PM CDT | Special Weather Statement | DVN | Benton, Buchanan | 59 min |
| May 12, 12:28 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Iowa, Linn | 62 min |
| May 12, 9:08 AM CDT | Special Weather Statement | DVN | Henry, Iowa, Jefferson, Johnson, Keokuk, Van Buren and 1 more | 67 min |
| May 12, 10:27 AM CDT | Special Weather Statement | DVN | Cedar, Clinton, Muscatine, Scott | 48 min |
| May 12, 2:20 PM CDT | Special Weather Statement | DVN | Jefferson, Van Buren | 70 min |
| May 12, 3:45 PM CDT | Severe Thunderstorm Warning | DVN | Van Buren | 45 min |
| May 12, 4:19 PM CDT | Special Weather Statement | DVN | Iowa | 26 min |
| May 12, 4:24 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Van Buren | 51 min |
| May 12, 4:35 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson | 25 min |
| May 12, 4:48 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Washington | 42 min |
| May 12, 5:11 PM CDT | Special Weather Statement | DVN | Cedar | 34 min |
| May 12, 6:39 PM CDT | Special Weather Statement | DVN | Clinton, Des Moines, Jackson, Scott | 51 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.